# SDR DALA2016092706908

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 49,138 hours, 16,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Condition: Gouged
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR CUTOUT, INNER UPPER SURFACE HAS GOUGE DAMAGE.  BLENDED GOUGED ON L4 DOOR INNER UPPER SURFACE IAW SRM  53-60-15  ALLOWABLE DAMAGE 1.  FABRICATED SEAL DEPRESSOR AND INSTALLED IAW SRM 51-40 -02 PG 3-4.
